Le Journal of Recreational Mathematics est une revue américaine dédiée aux mathématiques récréatives, fondée en 1968. Elle est publiée trimestriellement par Baywood Publishing Company, à Amityville (New York).Portail des mathématiques Portail des mathématiques Portail de la presse écrite Portail de la presse écrite

PropertyValue
dbpedia-owl:abstract
  • Le Journal of Recreational Mathematics est une revue américaine dédiée aux mathématiques récréatives, fondée en 1968. Elle est publiée trimestriellement par Baywood Publishing Company, à Amityville (New York).Portail des mathématiques Portail des mathématiques Portail de la presse écrite Portail de la presse écrite
  • The Journal of Recreational Mathematics is an American journal dedicated to recreational mathematics, started in 1968. It has generally been published quarterly by the Baywood Publishing Company, but the most recent issue released, volume 36 number 3, is from 2007. The initial publisher (of volumes 1–5) was Greenwood Periodicals, Incorporated.Harry Nelson was primary editor for five years (volumes 9 through 13, excepting volume 13, number 4, when the initial editor returned as lead) and Joseph Madachy, the initial lead editor and editor of a predecessor called Recreational Mathematics Magazine which ran during the years 1961 to 1964, was the editor for many years. Charles Ashbacher and Colin Singleton took over as editors when Madachy retired (volume 30 number 1). The current editors are Ashbacher and Lamarr Widmer. The journal has from its inception also listed associate editors, one of whom was Leo Moser.The journal contains: Original articles Book reviews Alphametics And Solutions To Alphametics Problems And Conjectures Solutions To Problems And Conjectures Proposer's And Solver's List For Problems And Conjectures
dbpedia-owl:wikiPageExternalLink
dbpedia-owl:wikiPageID
  • 6013633 (xsd:integer)
dbpedia-owl:wikiPageLength
  • 1663 (xsd:integer)
dbpedia-owl:wikiPageOutDegree
  • 12 (xsd:integer)
dbpedia-owl:wikiPageRevisionID
  • 90959355 (xsd:integer)
dbpedia-owl:wikiPageWikiLink
prop-fr:abréviation
  • JRM
  • J. Recr. Math.
  • J. Recreat. Math.
prop-fr:coden
  • JRMAB9
prop-fr:directeurDePublication
  • Charles Ashbacher et Lamarr Widmer
prop-fr:discipline
prop-fr:fréquence
  • trimestrielle
prop-fr:issn
  • 22 (xsd:integer)
prop-fr:langue
prop-fr:lccn
  • sf78000098
prop-fr:oclc
  • 1588561 (xsd:integer)
prop-fr:pays
prop-fr:période
  • depuis 1968
prop-fr:siteWeb
prop-fr:wikiPageUsesTemplate
dcterms:subject
rdfs:comment
  • Le Journal of Recreational Mathematics est une revue américaine dédiée aux mathématiques récréatives, fondée en 1968. Elle est publiée trimestriellement par Baywood Publishing Company, à Amityville (New York).Portail des mathématiques Portail des mathématiques Portail de la presse écrite Portail de la presse écrite
  • The Journal of Recreational Mathematics is an American journal dedicated to recreational mathematics, started in 1968. It has generally been published quarterly by the Baywood Publishing Company, but the most recent issue released, volume 36 number 3, is from 2007.
rdfs:label
  • Journal of Recreational Mathematics
  • Journal of Recreational Mathematics
owl:sameAs
http://www.w3.org/ns/prov#wasDerivedFrom
foaf:homepage
foaf:isPrimaryTopicOf
is dbpedia-owl:wikiPageWikiLink of
is foaf:primaryTopic of